Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Boundedness of solutions for semilinear reversible systems


Author: Xiong Li
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 2057-2066
MSC (2000): Primary 34C11
DOI: https://doi.org/10.1090/S0002-9939-04-07284-3
Published electronically: January 20, 2004
MathSciNet review: 2053978
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will study the boundedness of all solutions for second-order differential equations

\begin{displaymath}\ddot{x} + f(x)\dot{x} +\lambda^2 x+ g(x)=p(t),\end{displaymath}

where $\lambda\in R$ and $g(x)$ satisfies the sublinear growth condition. Since the system in general is non-Hamiltonian, we have to introduce reversibility assumptions to apply the twist theorem for reversible mappings. Under some suitable conditions we then obtain the existence of invariant tori and thus the boundedness of all solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34C11

Retrieve articles in all journals with MSC (2000): 34C11


Additional Information

Xiong Li
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
Email: xli@bnu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-04-07284-3
Keywords: Boundedness of solutions, KAM theory, reversible systems
Received by editor(s): November 5, 2002
Received by editor(s) in revised form: March 2, 2003, and March 21, 2003
Published electronically: January 20, 2004
Additional Notes: This project (10301006) was supported by the NSFC
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2004 American Mathematical Society